# SDR 95ZZZX6040

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N155AG
- Make and model: Lear 25
- Aircraft serial: 037
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT INVOLVED IN HEAVY LANDING CAUSING LEFT MAIN STRUT TO FAIL.  AIRCRAFT WAS ON APPROACH WHEN AIRCRAFT WAS ABOUT TO LAND AND WIND-DOWN FORCE CAUSED AIRCRAFT TO HIT RUNWAY HARD.
